Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Gorchinskiy Sergey Olegovich
(recent publications)
| by years | scientific publications | by types |



   2022
1. F. A. Bogomolov, S. O. Gorchinskiy, A. B. Zheglov, V. V. Nikulin, D. O. Orlov, D. V. Osipov, A. N. Parshin, V. L. Popov, V. V. Przyjalkowski, Yu. G. Prokhorov, M. Reid, A. G. Sergeev, D. V. Treschev, A. K. Tsikh, I. A. Cheltsov, E. M. Chirka, “Viktor Stepanovich Kulikov (on his seventieth birthday)”, Uspekhi Mat. Nauk, 77:3(465) (2022), 179–181  mathnet  crossref

   2021
2. D. Bergh, S. Gorchinskiy, M. Larsen, V. Lunts, “Categorical measures for finite group actions”, J. Algebraic Geom., 30 (2021), 685–757  mathnet  crossref  isi;

   2020
3. Math. Notes, 107:3 (2020), 425–434  mathnet  crossref  mathscinet  isi  elib  scopus
4. S. O. Gorchinskiy, D. V. Osipov, “The higher-dimensional Contou-Carrère symbol and commutative group schemes”, Russian Math. Surveys, 75:3 (2020), 572–574  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib  scopus (cited: 1)
5. S. O. Gorchinskiy, D. V. Osipov, “Iterated Laurent series over rings and the Contou-Carrère symbol”, Russian Math. Surveys, 75:6 (2020), 995–1066  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  scopus

   2019
6. Algebra, teoriya chisel i algebraicheskaya geometriya, Sbornik statei. Posvyaschaetsya pamyati akademika Igorya Rostislavovicha Shafarevicha, Trudy MIAN, 307, ed. A. N. Parshin, V. L. Popov, S. O. Gorchinskii, Vik. S. Kulikov, MIAN, M., 2019 , 328 pp.  mathnet
7. S. O. Gorchinskiy, Vik. S. Kulikov, A. N. Parshin, V. L. Popov, “Igor Rostislavovich Shafarevich and His Mathematical Heritage”, Proc. Steklov Inst. Math., 307 (2019), 1–21  mathnet  crossref  crossref  mathscinet  isi  elib  scopus

   2018
8. S. Gorchinskiy, V. Guletskiǐ, “Positive model structures for abstract symmetric spectra”, Appl. Categ. Struct., 26:1 (2018), 29–46 , arXiv: 1108.3509v3  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 4)
9. S. O. Gorchinskiy, D. M. Krekov, “An explicit formula for the norm in the theory of fields of norms”, Russian Math. Surveys, 73:2 (2018), 369–371  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 1)  elib  scopus
10. S. O. Gorchinskiy, D. N. Tyurin, “Relative Milnor $K$-groups and differential forms of split nilpotent extensions”, Izv. Math., 82:5 (2018), 880–913  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib  scopus (cited: 2)
11. S.Gorchinskiy, C.Shramov, Unramified Brauer group and its applications, Translations of Mathematical Monographs, 246, American Mathematical Society, Providence, 2018 , xvii+179 pp.  crossref  mathscinet  zmath
12. S.O.Gorchinskii, K.A.Shramov, Nerazvetvlennaya gruppa Brauera i ee prilozheniya, MTsNMO, Moskva, 2018 , 200 pp.

   2017
13. Sergey Gorchinskiy, “Integral Chow motives of threefolds with $K$-motives of unit type”, Bull. Korean Math. Soc., 54:5 (2017), 1827–1849 , arXiv: 1703.06977  mathnet  crossref  mathscinet  isi (cited: 4)  scopus (cited: 3)

   2016
14. I. V. Beloshapka, S. O. Gorchinskiy, “Irreducible representations of finitely generated nilpotent groups”, Sb. Math., 207:1 (2016), 41–64  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib  elib  scopus (cited: 1)
15. S. Gorchinskiy, V. Guletskiǐ, “Symmetric powers in abstract homotopy categories”, Adv. Math., 292 (2016), 707–754  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  elib  scopus (cited: 5)
16. Sergey O. Gorchinskiy, Denis V. Osipov, “Continuous homomorphisms between algebras of iterated Laurent series over a ring”, Proc. Steklov Inst. Math., 294 (2016), 47–66  mathnet  crossref  crossref  mathscinet  isi (cited: 8)  elib  elib  scopus (cited: 4)
17. S. O. Gorchinskiy, D. V. Osipov, “Higher-dimensional Contou-Carrère symbol and continuous automorphisms”, Funct. Anal. Appl., 50:4 (2016), 268–280  mathnet  crossref  crossref  mathscinet  isi (cited: 11)  elib  elib  scopus (cited: 10)

   2015
18. Sergey Gorchinskiy, Alexei Rosly, “A polar complex for locally free sheaves”, Int. Math. Res. Not. IMRN, 2015:10 (2015), 2784–2829  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
19. S. O. Gorchinskiy, D. V. Osipov, “Explicit formula for the higher-dimensional Contou-Carrère symbol”, Russian Math. Surveys, 70:1 (2015), 171–173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)
20. S. O. Gorchinskiy, D. V. Osipov, “A higher-dimensional Contou-Carrère symbol: local theory”, Sb. Math., 206:9 (2015), 1191–1259  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 13)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 8)
21. S. O. Gorchinskiy, D. V. Osipov, “Tangent Space to Milnor $K$-Groups of Rings”, Proc. Steklov Inst. Math., 290:1 (2015), 26–34  mathnet  crossref  crossref  isi (cited: 7)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 5)

   2014
22. S. Gorchinskiy, A. Ovchinnikov, “Isomonodromic differential equations and differential categories”, J. Math. Pures Appl. (9), 102:1 (2014), 48–78 , arXiv: 1202.0927  mathnet  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 7)  scopus (cited: 14)

   2013
23. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
24. S. Gorchinskiy, V. Guletskii, “Non-trivial elements in the Abel–Jacobi kernels of higher-dimensional varieties”, Adv. Math., 241 (2013), 162–191 , arXiv: 1009.1431  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib  scopus (cited: 2)
25. H. Gillet, S. Gorchinskiy, A. Ovchinnikov, “Parameterized Picard–Vessiot extensions and Atiyah extensions”, Adv. Math., 238 (2013), 322–411 , arXiv: 1110.3526  mathnet  crossref  mathscinet  zmath  isi (cited: 26)  elib (cited: 14)  scopus (cited: 31)
26. S. Gorchinskiy, D. Orlov, “Geometric phantom categories”, Publ. Math. Inst. Hautes Études Sci., 117:1 (2013), 329–349 , arXiv: 1209.6183  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 26)  elib (cited: 7)  scopus (cited: 25)
27. S. O. Gorchinskiy, “Generation of modules and transcendence degree of zero-cycles”, Izv. Math., 77:4 (2013), 696–699  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
28. R. Ya. Budylin, S. O. Gorchinskiy, “Intersections of adelic groups on a surface”, Sb. Math., 204:12 (2013), 1701–1711  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  elib  scopus (cited: 2)

   2012
29. S. Gorchinskiy, V. Guletskii, “Motives and representability of algebraic cycles on threefolds over a field”, J. Algebraic Geom., 21:2 (2012), 347–373 , arXiv: 0806.0173v2  mathnet  crossref  mathscinet  zmath  isi (cited: 21)  elib (cited: 8)  scopus (cited: 21)
30. S. Gorchinskiy, V. Guletskii, “Transcendence degree of zero-cycles and the structure of Chow motives”, Cent. Eur. J. Math., 10:2 (2012), 559–568 , arXiv: 1009.1434  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 2)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2022